Alert archive / California / Wind Advisories in 2016

Wind Advisory 19, NWS Hanford, CA

April 24, 2016

NWS Hanford, CA issued this wind advisory at Apr 24, 2016, 3:04 AM PDT. It took effect at Apr 24, 2016, 5:00 PM PDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2016, 3:04 AM PDT (10:04 UTC)
In effect from
Apr 24, 2016, 5:00 PM PDT
Expired
Apr 25, 2016, 8:00 PM PDT
In force
27 hr
Issued by
NWS Hanford, CA

The text

As transmitted.

102 
WWUS76 KHNX 241004
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
304 AM PDT SUN APR 24 2016


CAZ095-098-099-241815-
/O.NEW.KHNX.WI.Y.0019.160425T0000Z-160426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
304 AM PDT SUN APR 24 2016

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT
MONDAY...

...A HIGH WIND WATCH IS IN EFFECT THROUGH AND JUST BELOW THE
MOUNTAIN PASSES FOR MONDAY AFTERNOON AND EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM
PDT MONDAY. 

* TIMING...THE STRONGEST WINDS ARE EXPECTED THIS EVENING AND
  AGAIN MONDAY AFTERNOON AND EVENING. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS OF 70
  MPH OR HIGHER ARE POSSIBLE THROUGH AND JUST BELOW THE PASSES|
  MONDAY AFTERNOON INTO MONDAY EVENING. 

* IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY
  DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE.
  STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE
  VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTORHOMES.
  ROADS AFFECTED INCLUDE HIGHWAY 178 THROUGH AND BELOW WALKER
  PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14
  AND STATE ROUTE 395. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR HIGHER ARE POSSIBLE
IN THE WATCH AREA. 

&&

$$

CAZ089-091-241815-
/O.NEW.KHNX.WI.Y.0019.160425T1900Z-160426T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
304 AM PDT SUN APR 24 2016

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM PDT MONDAY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY
...WHICH IS IN EFFECT FROM NOON TO 8 PM PDT MONDAY.

* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH.
  THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE PASSES
  WHERE GUSTS OF 40 MPH OR HIGHER ARE POSSIBLE.

* IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN
  VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 152
  THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW
  COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF
  BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE
7 follow-up statements
909 
WWUS76 KHNX 241518
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
818 AM PDT SUN APR 24 2016


CAZ095-098-099-242300-
/O.NEW.KHNX.HW.A.0002.160425T1900Z-160426T0600Z/
/O.EXT.KHNX.WI.Y.0019.160425T0000Z-160425T1900Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
818 AM PDT SUN APR 24 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
NOON PDT MONDAY... 

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING...

* TIMING...THE STRONGEST WINDS ARE EXPECTED THIS EVENING AND 
  AGAIN MONDAY AFTERNOON AND EVENING. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS OF 
  70 MPH OR HIGHER ARE POSSIBLE THROUGH AND JUST BELOW THE 
  PASSES| MONDAY AFTERNOON INTO MONDAY EVENING. 

* IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY 
  DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A 
  MILE. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND 
  MOTORHOMES. ROADS AFFECTED INCLUDE HIGHWAY 178 THROUGH AND 
  BELOW WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI 
  PASS...HIGHWAY 14 AND STATE ROUTE 395. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR HIGHER ARE POSSIBLE IN
THE WATCH AREA.

&&

$$

CAZ089-091-242300-
/O.CON.KHNX.WI.Y.0019.160425T1900Z-160426T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
818 AM PDT SUN APR 24 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT MONDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. 
  THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE 
  PASSES WHERE GUSTS OF 40 MPH OR HIGHER ARE POSSIBLE. 

* IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN 
  VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 
  152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND 
  BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF 
  BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
680 
WWUS76 KHNX 242124
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
224 PM PDT SUN APR 24 2016

CAZ095-098-099-250500-
/O.CON.KHNX.WI.Y.0019.160425T0000Z-160425T1900Z/
/O.CON.KHNX.HW.A.0002.160425T1900Z-160426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
224 PM PDT SUN APR 24 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

* TIMING...THE STRONGEST WINDS ARE EXPECTED THIS EVENING AND 
  AGAIN MONDAY AFTERNOON AND EVENING. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS OF 70
  MPH OR HIGHER ARE POSSIBLE THROUGH AND JUST BELOW THE PASSES ON MONDAY
  AFTERNOON AND INTO MONDAY EVENING.

* IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY 
  DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A 
  MILE. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND 
  MOTORHOMES. ROADS AFFECTED INCLUDE HIGHWAY 178 THROUGH AND 
  BELOW WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI 
  PASS...HIGHWAY 14 AND STATE ROUTE 395. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR HIGHER ARE POSSIBLE IN
THE WATCH AREA.

&&

$$

CAZ089-091-250500-
/O.CON.KHNX.WI.Y.0019.160425T1900Z-160426T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
224 PM PDT SUN APR 24 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT MONDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. 
  THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE 
  PASSES WHERE GUSTS OF 40 MPH OR HIGHER ARE POSSIBLE. 

* IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN 
  VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 
  152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND 
  BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF 
  BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
179 
WWUS76 KHNX 250458
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
958 PM PDT SUN APR 24 2016

CAZ095-098-099-251300-
/O.CON.KHNX.WI.Y.0019.000000T0000Z-160425T1900Z/
/O.CON.KHNX.HW.A.0002.160425T1900Z-160426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
958 PM PDT SUN APR 24 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY...

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

* TIMING...WHILE STRONG WINDS WILL EXIST ACROSS KERN COUNTY
  TONIGHT...THE STRONGEST WINDS ARE EXPECTED MONDAY AFTERNOON AND
  EVENING.

* WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS OF 
  70 MPH OR HIGHER ARE POSSIBLE THROUGH AND JUST BELOW THE 
  PASSES ON MONDAY AFTERNOON AND INTO MONDAY EVENING. 

* IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY 
  DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A 
  MILE. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND 
  MOTORHOMES. ROADS AFFECTED INCLUDE HIGHWAY 178 THROUGH AND 
  BELOW WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI 
  PASS...HIGHWAY 14 AND STATE ROUTE 395. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR HIGHER ARE POSSIBLE IN
THE WATCH AREA.

&&

$$

CAZ089-091-251300-
/O.CON.KHNX.WI.Y.0019.160425T1900Z-160426T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
958 PM PDT SUN APR 24 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT MONDAY...

* TIMING...THE ADVISORY WILL BEGIN AT NOON WITH THE STRONGEST
  WINDS EXPECTED MONDAY DURING THE AFTERNOON AND EVENING HOURS.

* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. THE
  STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE PASSES
  WHERE GUSTS OF 45 MPH OR HIGHER ARE POSSIBLE.

* IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN 
  VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 
  152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND 
  BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF 
  BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOLINA
131 
WWUS76 KHNX 251016
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
316 AM PDT MON APR 25 2016

CAZ095-098-099-251830-
/O.UPG.KHNX.HW.A.0002.160425T1900Z-160426T0600Z/
/O.NEW.KHNX.HW.W.0004.160425T1600Z-160426T0600Z/
/O.EXT.KHNX.WI.Y.0019.000000T0000Z-160425T1600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
316 AM PDT MON APR 25 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM
PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM PDT
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WINDS WILL STEADILY INCREASE THIS MORNING WITH PEAK
  GUSTS EXPECTED BETWEEN 1 PM AND 8 PM PDT.

* WINDS...WEST 20 TO 30 MPH THIS MORNING INCREASING TO 30 TO 45
  MPH THIS AFTERNOON INTO EARLY THIS EVENING. PEAK GUSTS OF 55 MPH
  THROUGH AND BELOW THE MOUNTAIN PASSES THIS MORNING WILL INCREASE
  TO 70 MPH OR HIGHER THIS AFTERNOON AND CONTINUE THROUGH EARLY
  THIS EVENING. WINDS WILL BEGIN TO DIMINISH AFTER 8 PM PDT.

* IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY
  DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE.
  WINDS COULD DOWN POWER LINES. STRONG CROSS WINDS WILL MAKE
  DRIVING DIFFICULT AND POTENTIALLY HAZARDOUS FOR HIGH PROFILE
  VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTOR HOMES.
  ROADS AFFECTED INCLUDE INTERSTATE 5 THROUGH THE GRAPEVINE...
  HIGHWAY 178 THROUGH AND BELOW WALKER PASS...HIGHWAY 58 THROUGH
  AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395.
  RESIDENTS SHOULD SECURE LAWN AND PATIO FURNITURE AND BE PREPARED
  FOR THE POSSIBILITY OF POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ090-251830-
/O.EXB.KHNX.WI.Y.0019.160425T1600Z-160426T0300Z/
EAST CENTRAL SAN JOAQUIN VALLEY-
INCLUDING THE CITY OF...FRESNO
316 AM PDT MON APR 25 2016

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT
THIS EVENING. 

* TIMING...THE STRONGEST WINDS ARE LIKELY THIS AFTERNOON.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. 

* IMPACTS...STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR
  TRAILERS AND MOTOR HOMES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF UP TO 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089-091-251830-
/O.EXT.KHNX.WI.Y.0019.160425T1600Z-160426T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
HANFORD...LEMOORE...AVENAL...CORCORAN
316 AM PDT MON APR 25 2016

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT
THIS EVENING...

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 7 PM
  PDT. 

* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF UP TO 40
  MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE
  PASSES WHERE GUSTS OF 45 MPH OR HIGHER ARE POSSIBLE.

* IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN 
  VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 
  152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND 
  BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF 
  BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE
724 
WWUS76 KHNX 251604
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
904 AM PDT MON APR 25 2016


CAZ095-098-099-260100-
/O.EXP.KHNX.WI.Y.0019.000000T0000Z-160425T1600Z/
/O.CON.KHNX.HW.W.0004.000000T0000Z-160426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
904 AM PDT MON APR 25 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...WIND ADVISORY HAS EXPIRED...

* TIMING...WINDS WILL STEADILY INCREASE THIS MORNING WITH PEAK 
  GUSTS EXPECTED BETWEEN 1 PM AND 8 PM PDT. 

* WINDS...WEST 20 TO 30 MPH THIS MORNING INCREASING TO 30 TO 45 
  MPH THIS AFTERNOON INTO EARLY THIS EVENING. PEAK GUSTS OF 55 
  MPH THROUGH AND BELOW THE MOUNTAIN PASSES THIS MORNING WILL 
  INCREASE TO 70 MPH OR HIGHER THIS AFTERNOON AND CONTINUE 
  THROUGH EARLY THIS EVENING. WINDS WILL BEGIN TO DIMINISH AFTER 
  8 PM PDT. 

* IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY 
  DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A 
  MILE. WINDS COULD DOWN POWER LINES. STRONG CROSS WINDS WILL 
  MAKE DRIVING DIFFICULT AND POTENTIALLY HAZARDOUS FOR HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTOR 
  HOMES. ROADS AFFECTED INCLUDE INTERSTATE 5 THROUGH THE 
  GRAPEVINE... HIGHWAY 178 THROUGH AND BELOW WALKER PASS...
  HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND 
  STATE ROUTE 395. RESIDENTS SHOULD SECURE LAWN AND PATIO 
  FURNITURE AND BE PREPARED FOR THE POSSIBILITY OF POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089>091-260100-
/O.CON.KHNX.WI.Y.0019.000000T0000Z-160426T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN
904 AM PDT MON APR 25 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 7 
  PM PDT. 

* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF UP TO 40 
  MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE 
  PASSES WHERE GUSTS OF 45 MPH OR HIGHER ARE POSSIBLE. 

* IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN 
  VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 
  152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND 
  BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF 
  BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BEAN
411 
WWUS76 KHNX 260053
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
553 PM PDT MON APR 25 2016

CAZ095-098-099-260600-
/O.CON.KHNX.HW.W.0004.000000T0000Z-160426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
553 PM PDT MON APR 25 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* TIMING...WINDS WILL CONTINUE TO BE GUSTY UNTIL 11 PM PDT.

* WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 70 MPH THROUGH
  AND BELOW THE MOUNTAIN PASSES AND ACROSS THE DESERT.

* IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY
  DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE.
  WINDS COULD DOWN POWER LINES. STRONG CROSS WINDS WILL MAKE
  DRIVING DIFFICULT AND POTENTIALLY HAZARDOUS FOR HIGH PROFILE
  VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTOR HOMES.
  HIGHWAY 178 THROUGH AND BELOW WALKER PASS... HIGHWAY 58 THROUGH
  AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395 WILL
  BE IMPACTED. RESIDENTS SHOULD SECURE LAWN AND PATIO FURNITURE
  AND BE PREPARED FOR THE POSSIBILITY OF POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ089>091-260300-
/O.CON.KHNX.WI.Y.0019.000000T0000Z-160426T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN
553 PM PDT MON APR 25 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* TIMING...UNTIL 8 PM PDT.

* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF UP TO 40
  MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE
  WESTSIDE SAN JOAQUIN VALLEY PASSES WHERE GUSTS OF 45 MPH OR
  HIGHER ARE POSSIBLE.

* IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN 
  VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 
  152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND 
  BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF 
  BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS GUSTS UP TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JDB
241 
WWUS76 KHNX 260255
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
755 PM PDT MON APR 25 2016

CAZ089>091-260400-
/O.EXP.KHNX.WI.Y.0019.000000T0000Z-160426T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN
755 PM PDT MON APR 25 2016

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

WIND GUSTS HAVE DROPPED BELOW 35 MPH AND THE ADVISORY WILL BE
ALLOWED TO EXPIRE. WINDS WILL CONTINUE TO WEAKEN OVERNIGHT.

$$

CAZ095-098-099-260600-
/O.CON.KHNX.HW.W.0004.000000T0000Z-160426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
755 PM PDT MON APR 25 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* TIMING...WINDS WILL CONTINUE TO BE GUSTY UNTIL 11 PM PDT.

* WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 70 MPH 
  THROUGH AND BELOW THE MOUNTAIN PASSES AND ACROSS THE DESERT. 

* IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY 
  DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A 
  MILE. WINDS COULD DOWN POWER LINES. STRONG CROSS WINDS WILL 
  MAKE DRIVING DIFFICULT AND POTENTIALLY HAZARDOUS FOR HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTOR 
  HOMES. HIGHWAY 178 THROUGH AND BELOW WALKER PASS... HIGHWAY 58 
  THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 
  395 WILL BE IMPACTED. RESIDENTS SHOULD SECURE LAWN AND PATIO 
  FURNITURE AND BE PREPARED FOR THE POSSIBILITY OF POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

JDB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 23, 1:35 PM PDT, 13 hours 29 minutes earlier.

Area forecast discussion, Apr 23, 1:35 PM PDT, 13 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
135 PM PDT SAT APR 23 2016

.SYNOPSIS...
HIGH PRESSURE WILL RETURN TO CENTRAL CALIFORNIA TODAY FOR A DRYING
TREND AND LIGHTER WINDS. ANOTHER STORM WILL DROP INTO THE GREAT
BASIN ON MONDAY AND BRING ANOTHER PERIOD OF INCREASED WINDS AND
MAINLY MOUNTAIN SHOWERS. A POTENTIALLY WET STORM SYSTEM WILL IMPACT
THE AREA BY THURSDAY. TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW
NORMAL THROUGH THE PERIOD.

&&

.DISCUSSION...OTHER THAN SOME CUMULUS CLOUDS THAT HAVE DEVELOPED
THIS AFTERNOON...SKIES HAVE BEEN MAINLY CLEAR ACROSS THE REGION.
TEMPERATURES REMAIN RELATIVELY COOL TODAY AND ARE EXPECTED TO
REMAIN NEAR SEASONAL AVERAGES...WHILE FLUCTUATING
SLIGHTLY...THROUGH THE REMAINDER OF THE WEEKEND AND MUCH OF NEXT
WEEK. ZONAL FLOW WILL PREVAIL OVER THE AREA WITH THE NEXT LOW
PRESSURE SYSTEM IMPACTING THE REGION AS EARLY AS SUNDAY EVENING.
BESIDES CHANCES OF PRECIP IN THE MOUNTAIN AREAS...THE MAIN WEATHER
CONCERN THROUGH MONDAY...WILL BE GUSTY WINDS...INCLUDING IN THE
KERN COUNTY MOUNTAIN AND DESERT AREAS. IN ADDITION...BREEZY
CONDITIONS WILL PREVAIL IN THE SAN JOAQUIN VALLEY WITH LOCALLY
GUSTY WINDS ALONG THE WEST SIDE ON MONDAY. RELATIVELY COOL
TEMPERATURES WILL PREVAIL AS THIS LOW PRESSURE SYSTEM WILL BE
MOVING FROM THE NORTHWEST AND IS CURRENTLY CENTERED OVER THE GULF
OF ALASKA.

ON TUESDAY...EXPECT A BRIEF PERIOD OF HIGH PRESSURE WITH DRY
CONDITIONS AND SLIGHTLY WARMER TEMPERATURES. AFTERWARD...THE NEXT
CHANCE OF PRECIP WILL BEGIN WEDNESDAY AS ANOTHER STRONGER LOW
PRESSURE SYSTEM APPROACHES FROM THE NORTHWEST. WE EXPECT A LEAST A
SLIGHT CHANCE OF PRECIP JUST ABOUT ANYWHERE IN THE CENTRAL
CALIFORNIA INTERIOR DURING THE WEDNESDAY THROUGH FRIDAY TIME
FRAME. THE BEST CHANCES WILL BE DURING WEDNESDAY AND THURSDAY...AS
THERE REMAINS THE POTENTIAL FOR INSTABILITY DUE TO ABUNDANT COLD
AIR ALOFT. THE UPPER-LEVEL LOW IS FORECAST TO BE CENTERED OVER
SOUTHERN CALIFORNIA BY THURSDAY MORNING AND GRADUALLY MOVE
EASTWARD BY THU NIGHT/EARLY FRI MORNING. LATEST MODEL RUNS
SUGGEST SHOWERS WILL TAPER OFF DURING THE DAY ON FRIDAY AS THE
UPPER-LEVEL LOW MOVES NORTHEASTWARD OVER THE GREAT BASIN.
CONFIDENCE REGARDING FORECAST DETAILS AND TIMING DURING MID-WEEK
AND BEYOND REMAINS MEDIUM AT BEST...ALTHOUGH IT IS LIKELY WE WILL
REMAIN IN AN UNSETTLED PATTERN WITH AVERAGE TO SLIGHTLY BELOW
AVERAGE TEMPERATURES THROUGH THE END OF NEXT WEEK.

AS FOR NEXT WEEKEND...SOME OF THE MODELS HAVE BEEN SHOWING A
RETURN TO HIGH PRESSURE REBUILDING OVER THE WEST COAST.
THUS...TEMPERATURES BY NEXT SATURDAY MAY BEGIN TO WARM BACK UP TO
SLIGHTLY ABOVE AVERAGE.

&&

.AVIATION...
LOCAL MVFR CEILINGS WITH SHOWERS POSSIBLE OVER THE SOUTHERN
SIERRA AFTER 18Z SUNDAY. OTHERWISE...VFR CONDITIONS WILL PREVAIL
ACROSS THE CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION
AN/OR TO PROVIDE FEEDBACK.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...BSO
AVN/FW...DCH
SYNOPSIS...ROWE

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:18 AM PDTHigh Wind WatchHNX19 hr

Nearby

Wind Advisories in California, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.